# SDR ASAA2021102736462

- Difficulty date: October 27, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 51,732 hours, 15,479 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYW145
- Condition: Leaking
- Location: #2 Engine
- Part time: 35,150 hours, 10,264 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM #2 ENGINE. GROUNDED - YES. (RESOLVED ON W/O: 1889838 TASKCARD: N/R-00001 ) REMOVED AND REPLACED #2 ENGINE L/H VSV ACTUATOR PER B737-800 AMM 75-31-01 OPS TEST GOOD AND LEAK CHECK GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION ACCOMPLISHED. OPS CHECK GOOD NO LEAK NOTED. CLEAR PLT SEAMC MARK NOTIFIED.
